Repositorio de producción científica de la Universidad de Sevilla

Boundary controllability of parabolic coupled equations

 

Advanced Search
 

Show simple item record

dc.creator Fernández Cara, Enrique es
dc.creator González Burgos, Manuel es
dc.creator Teresa de Oteyza, María de la Luz de es
dc.date.accessioned 2016-05-23T10:14:21Z
dc.date.available 2016-05-23T10:14:21Z
dc.date.issued 2010-10-01
dc.identifier.citation Fernández Cara, E., González Burgos, M. y Teresa de Oteyza, M.d.l.L.d. (2010). Boundary controllability of parabolic coupled equations. Journal of Functional Analysis, 259 (7), 1720-1758.
dc.identifier.issn 0022-1236 es
dc.identifier.issn 1096-0783 es
dc.identifier.uri http://hdl.handle.net/11441/41490
dc.description.abstract This paper is concerned with the boundary controllability of non-scalar linear parabolic systems. More precisely, two coupled one-dimensional parabolic equations are considered. We show that, in this framework, boundary controllability is not equivalent and is more complex than distributed controllability. In our main result, we provide necessary and sufficient conditions for the null controllability. es
dc.description.sponsorship Ministerio de Ciencia e Innovación es
dc.description.sponsorship Dirección General Asuntos del Personal Académico (Univeridad Nacional Autónoma de México) es
dc.format application/pdf es
dc.language.iso eng es
dc.publisher Elsevier es
dc.relation.ispartof Journal of Functional Analysis, 259 (7), 1720-1758.
dc.rights Attribution-NonCommercial-NoDerivatives 4.0 Internacional *
dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/4.0/ *
dc.title Boundary controllability of parabolic coupled equations es
dc.type info:eu-repo/semantics/article es
dc.type.version info:eu-repo/semantics/submittedVersion es
dc.rights.accessrights info:eu-repo/semantics/openAccess es
dc.contributor.affiliation Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico es
dc.relation.projectID MTM2006- 07932 es
dc.relation.projectID IN102799 es
dc.relation.publisherversion http://dx.doi.org/10.1016/j.jfa.2010.06.003
dc.identifier.doi 10.1016/j.jfa.2010.06.003 es
idus.format.extent 30 p. es
dc.journaltitle Journal of Functional Analysis es
dc.publication.volumen 259 es
dc.publication.issue 7 es
dc.publication.initialPage 1720 es
dc.publication.endPage 1758 es
dc.identifier.idus https://idus.us.es/xmlui/handle/11441/41490
dc.contributor.funder Ministerio de Ciencia e Innovación (MICIN). España
dc.contributor.funder Universidad Autónoma de México (UNAM)
Size: 415.4Kb
Format: PDF

This item appears in the following Collection(s)

Show simple item record